# SDR ABXA060270

- Difficulty date: September 23, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 62,825 hours, 64,093 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096231
- Part serial: ABXG286
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,967 hours, 3,960 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND HORIZONTAL STABILIZER JACK SCREW HAD METAL SHAVINGS AND PITTED ON TOP OF JACK SCREW.  REMOVED AND REPLACED HORIZONTAL STABILIZER JACK SCREW IAW DC9 MM 27-40-01-4-0001.  WORK ACCOMPLISHED ON PWS 1-101, WO 600255821, JOB CARD 9620009.
